MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA? 60; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ALTRUA? 60; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number S606
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code Atrial Fibrillation (1729)
Date of Event 02/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this pacemaker went into atrial fibrillation (af) due to noise signals.The first af event occurred after using electrocautery.Cardioversion was utilized.The device remains in service.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that the patient with this pacemaker went into atrial fibrillation (af) due to noise signals.The first af event occurred after using electrocautery.Cardioversion was utilized.The device remains in service.Additional information obtained, the device was explanted and replaced.The device has been received for analysis.

Brand Name
ALTRUA? 60
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24448953
Report Number2124215-2026-10606
Device Sequence Number10372963
Product Code LWP
UDI-Device Identifier00802526484490
UDI-Public(01)00802526484490(17)140224
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/24/2014
Device Model NumberS606
Device Catalogue NumberS606
Device Lot Number186956
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexMale